Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 37, Pages 2375-2378

DP1 and completely continuous operators

1Department of Mathematics, University of North Texas, P.O. Box 311400, Denton 76203-1400, TX, USA
2Department of Mathematics, Midwestern State University, 3410 Taft Blvd, Wichita Falls 76308, TX, USA

Received 11 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elizabeth M. Bator and Dawn R. Slavens, “DP1 and completely continuous operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 37, pp. 2375-2378, 2003.